# SDR SIMA20221105001

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000766
- Aircraft time: 10,058 hours, 6,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Condition: Failed
- Location: Rh
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT ON EICAS-C/A-FOUND FWD RIGHT EMERGENCY BATTERY NOT CHARGING. RAR FWD R/H EMERGENCY LIGHT BATTERY OPC GOOD AMM 33-50-01
